# SDR P2EA99005

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608217
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSP - FLT 701 - DURING CRUISE FLIGHT, FELT NOSE AND VIBRATION.  CABIN PRESSURE BEGAN TO RISE.  SWITCHED TO STANDBY PRESSURE AND BEGAN DESCENT.  CABIN PRESSURE STABILIZED AT FL 180.  FOUND FORWARD CARGO DOOR SEAL TORN.  REPLACED FORWARD CARGO DOOR SEAL PER MM 52-09-121.  PRESSURIZED A/C TO 6.5 PSI FOR 15 MINUTES, NO DEFECTS FOUND.  (X)
